# SDR AALA20140627019

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 108,367 hours, 17,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20H HAS DEBRIS ON IT.  REMOVED DEBRIS FROM LENS.  OPERATIONS CHECKED NORMAL.
